Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Feel dizzy when turning sides. Have anxiety. Prescribed Xet. How long with this go?

i feel dizzey when i turn sides or feel like my eye sensing pulled towards my head when closed and mostly this happens when i stop or miss my daily dose of xet tablets. i am having this kind of vertigo /diziness from last three and a half years and rather improving my anxiety nureosis it has hammered it more and made acute .As the feeling of conststant vertigo makes fear flow throw my body and mind now n then unless 6 months ago when i restatrted xet tablets ,the very next day my dizziness stoped . But now when i miss or gets late on my daily dose i feel dizziy by late noon . now i am prescribed with xet cr 25 tab. daily once in morning. i dont know how long will this go . i had talked with consulting doctor,but i dont get any satisfying answers over this.
Asked On : Sat, 17 Nov 2012
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thank you for your query and Welcome to HCM community.

You haven't mentioned your age which is an important consideration in making diagnosis of cause of Dizziness / Vertigo.

First, i want to tell you "Dizziness" during turning head or any activity the change pressure in the ear like coughing/Sneezing is actually vertigo. Vertigo usually occurs in problems of internal ear, the nerve that connect it with brain and the "vestibular" portion of brain. So, problem anywhere from your ear to brain can cause it.

Vertigo is never a permanent continuous condition, whereas some other causes of dizziness can be continuous or persistent, the most common of which in younger patient is various psychiatric disorders like Anxiety or Depression you mentioned. "XET" is an anti-depressant drug and this suggest, you may have got "Depression".

But, for organic evaluation you should consult with a Neurologist and or ENT specialist.

Hope, this helps.
Answered: Sat, 17 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]

Related questions you may be interested in


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor